# SDR GTIA201812243037

- Difficulty date: December 20, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 6,468 hours, 2,826 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME ODOR ON DECENT REPORTED IN AFT CABIN BY FLIGHT ATTENDANT. PERFORMED ODOR & FUME ELIMINATION PROCEDURE. ODOR APPEARED TO DISSIPATE AFTER TURBINE OFF PACK 2. THIS EVENT HAPPENED AROUND FL190. ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )--
